Top
10
Doctor insights on: What Causes Uti Body Aches Stomachache

Share
1

1
Can a UTI cause a very mild stomach ache for weeks?

Can a UTI cause a very mild stomach ache for weeks?

UTI: This would be very very unusual. Also without knowing what type of pain you are having and where it is located and whether you have other symptoms and being able to do an exam it is impossible to diagnose. Go see a doctor. Good luck and get better soon. ...Read more

Dr. Dennis Giannini
219 doctors shared insights

Body Aches (Definition)

Muscle pain is most frequently related to tension, overuse, or muscle injury from exercise or physically-demanding work. In these situations, the pain tends to involve specific muscles and starts during or just after the activity. It is usually obvious which activity is causing the pain. Muscle pain also can be a sign of conditions affecting your whole body, like some infections (including the flu) and disorders that affect connective tissues throughout the ...Read more


3

3
I have had mucus and a little bit of blood for the past couple days also with a stomach ache. I had a UTI could that be a result of the uti?

I have had mucus and a little bit of blood for the past couple days also with a stomach ache. I had a UTI could that be a result of the uti?

Depends...: Antibiotics taken for your UTI may have disturbed the bacterial flora that normally live in your gut, resulting in altered stooling and achiness. In this circumstance, on occasion, an opportunistic bacteria, c.Difficile, can infect the colon. Its best to mention your symptoms to your treating doctor--he may want a stool specimen to check and to examine you. Never ignore bleeding from the GI tract. ...Read more

See 1 more doctor answer
4

4
I recently suffered from UTI since then I suffer from stomach ache sometimes and its ok when I take yogurt but can I take probiotiocs as supplement?

I recently suffered from UTI since then I suffer from stomach ache sometimes and its ok when I take yogurt but can I take probiotiocs as supplement?

Stomach ache /abx: Yes. Excellent idea. Antibiotics alter the microbiome of the intestines because they kill bacteria. By taking probiotics you can replenish the normal environment. Would f/u with doctor /urgent care. Also note if diarrhea, blood in stool, pain with eating see doctor sooner and consider C.difficile ,gastritis/colitis or gallbladder. ...Read more

5

5
What can help me with Nauseas and stomach ache from medications ? Antibiotics for UTI

What can help me with Nauseas and stomach ache from medications ? Antibiotics for UTI

See answer: Nauses is one of the most common side effects of medications, especially antibiotics. Unless the précribing directions states otherwise, taking the medication with food is often the most helpful advice. If that does not solve the problem, discuss with your doctor about trying another medication/antibiotic that may be effective in treating your problem. There are several antibiotics used for UTI Rx ...Read more

See 1 more doctor answer
6

6
My daughter just got over a UTI and have finished her antibiotics. Today she's complaining about stomach ache and her urine is a fluorescent yellow.

My daughter just got over a UTI and have finished her antibiotics. Today she's complaining about stomach ache and her urine is a fluorescent yellow.

UTI: Usually you have 2/3 symptoms to diagnose a UTI, dysuria or burning, peeing often or feeling like you need to pee often. A positive urine culture is helpful. Abdominal pain is not specific and can represent something else. The bright yellow urine is related to something she ingested, maybe the antibiotics. Have her checked, sounds like a new problem. All the best. ...Read more

7

7
Can gastritis cause low grade fever (99.00), body ache and stomach ache?

Can gastritis cause low grade fever (99.00), body ache and stomach ache?

Absolutely: Keep yourself hydrated with any sort of gatorade or similar substance. Keep to a very bland diet. If it persists for more than a few days you must see a doctor to rule out more serious illness. ...Read more

See 1 more doctor answer
9

9
Achy Pain once in awhile in flank and middle right back, took Otc test for uti, positive, had fever, w/body aches 6 days ago, that's it. Kidney Inf???

Achy Pain once in awhile in flank and middle right back, took Otc test for uti, positive, had fever, w/body aches 6 days ago, that's it. Kidney Inf???

Could be kidney: if you have symptoms like you describe with fever and pain it could be a kidney infection. I would suggest you get a urine culture and I would also get a ct scan without contrast to be sure you don't have a kidney stone ...Read more

10

10
I think I have a UTI and im taking cephalexin lately I've been feeling weak bad headaches and body aches is that bad?

I think I have a UTI and im taking cephalexin lately I've been feeling weak bad headaches and body aches is that bad?

Urosepsis: Infections can be minor or serious. You should not be feeling badly after 24 hrs antibiotics. ...Read more

Urinary Tract Infection (Definition)

A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more


Dr. Martin Raff
1,891 doctors shared insights

Urinary Tract Infections (Definition)

A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more